should i increase the dose on my own?

the edno said 100 6 days and on Sundays 50...but i decided that i will increase dose on my own...the problem that i gain weight without eating is scary but the feeling of bloating is awful...but what tortures me is that i cannot keep my eyes open..i began to have work problems.i feel like if i lean on something or stop thinking i will fall asleep.Sometimes i feel like i m going to faint from wanting to sleep.i want to know if i take 100 levo or or more by my own what would happen?i m 29 years old,58 kilograms last results tsh 2.9 0.4-4.0t4 1.09 0.79-1.76...i had tt on January.anyone having the same issues?

english is not my first lang so sorry

2 Replies

oldestnewest
  • Joannagof,

    I don't think it will make an appreciable difference to increase your dose from 50mcg to 100mcg on Sunday. You are under medicated. I would increase dose to 125mcg daily. If you aren't comfortable doing that try 100mcg/125mcg alternate days.

  • Try it your hormonnes will 'reset' to former levels the day after you stop.

You may also like...